# SDR TRAX200700511

- Difficulty date: April 10, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 9,496 hours, 8,160 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE SHUTDOWN, LOW OIL.  EMERGENCY DECLARED.  FLTS 4449, 4578 CX.
